2017
Том 69
№ 9

All Issues

Fishman I. P.

Articles: 3
Article (Ukrainian)

Boundary values of the solutions of operator differential equations

Fishman I. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 3. - pp. 388–393

Article (Ukrainian)

Representation of the general solution of an operator differential equation

Fishman I. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 6. - pp. 804 – 808

Article (Ukrainian)

Cauchy problem for differential equations in Hilbert space

Fishman I. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 1. - pp. 122 - 125